MathSciNet Relay Station
MathSciNet bibliographic data
MR1379468 (96k:62112) 62G05 (62J02)
Ruppert, D.; Sheather, S. J.; Wand, M. P. An effective bandwidth selector for local least squares regression. J. Amer. Statist. Assoc. 90 (1995), no. 432, 1257–1270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement